# SDR UALA2010110104030

- Difficulty date: October 30, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 56,822 hours, 20,918 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Transmitter
- Condition: Leaking
- Location: O2 Regulator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW O2 STILL LEAKING. LOST 60PSI IN 50 MINUTES OF FLIGHT.  REPLACED 02 PRESSURE REGULATOR TRANSMITTER, LEAK CKD, NO LEAKS FOUND.
